Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the stability of parabolic difference schemes


Author: Olof B. Widlund
Journal: Math. Comp. 19 (1965), 1-13
MSC: Primary 65.68
MathSciNet review: 0170479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0170479-9
PII: S 0025-5718(1965)0170479-9
Article copyright: © Copyright 1965 American Mathematical Society